# SDR C2XA10CL115

- Difficulty date: July 19, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 19,058 hours, 14,737 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311575
- Condition: Vibration
- Location: Nr 2
- Part time: 19,207 hours, 16,583 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

CLE FLT 5718 THE CREW REPORTED THE NR 2 ENGINE HP VIB WAS AT 1.1 IPS IN FLIGHT, HAD TO REDUCE THRUST TO MAINTAIN A MAX OF 1.1 IPS IN CRUISE.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE.  OPERATIONAL CHECKS WERE GOOD.
